Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause for bleeding from eye socket?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 494 Questions
Thursay morning I awakened with bleeding from my eye socket. Rather substantial amount perhaps a tablespoon, Went to retinologist at Joslin C linic, Boston and after thorough exam he said the blood was not emanating from the eyeball which, by the way, has a very dense cataract.. Yesterday morning awoke with blood from eye socket again, but reduced greatly in amount. Last night, about 7:30 P_M , eye started to bleed slightly again from, I believe, the socket and not the eyeball. I am borderline diabetic and, coincidentally, suffer fro Addison's disease as did President XXXXXXX F. XXXXXXX I take 250 MG of Keppra twice daily. .1 mg ofFludrocotisone and 5 mg of Prednisone, both for Addison's (Adrenal insufficiency). 26 mg of Amlodopine and 75 mg of Metoprolol for Blood Pressure, 5 mg of Coumadin (warfarin) for XXXXXXX s. Calsium and vitamin D (twice a day.
Posted Fri, 13 Dec 2013 in General Health
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Please follow the answer below... Detailed Answer: Hi XXXXX, I have read your medical history and could say that there are many cause of eye bleeding in your case: - high blood pressure. Although you say that your bp is well-controlled, I'd suggest to monitor your bp - Warfarin. It can inhibit the normal clotting of the blood. Sometimes, when you sneeze or cough (in extreme cases), the blood vessels can disrupt and blood takes time to clot. - cataracts or glaucoma which might be aggravated by cortisonics use. - diabetes, especially associated with retina problems. At the end, I suggest to discuss with your ophthalmologist to further evaluate your eye condition and reconsider the use of the medications you are taking. Hope it answered to your inquiries! Feel free to ask me again at the next follow up if you have more questions! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor